# SDR SIMA20150604009

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,484 hours, 35,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMER LIGHT ON THE RT WING DOES NOT ILLUMINATE.  R & R BATTERY POWER SUPPLY & BATTERY POWERING THE FWD OVERWING EMER LIGHT ON THE RT WING IAW AMM 33-50-04 & WC 33-700-19.  EMER LIGHT OPERATIONS CHECKED GOOD.
